79040

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

An Optimal Choice of Characteristic Polynomial Roots for Pole Placement Control Design

ISBN/ISSN: 

0005-1179

DOI: 

10.1134/S0005117924050023

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 85, No. 5

Город: 

  • New York

Издательство: 

  • Pleades Publishing, Ltd

Год издания: 

2024

Страницы: 

411-421
Аннотация
The problem of finding the arrangement of closed-loop control system poles that minimizes an objective function is considered. The system optimality criterion is the value of the H∞ norm of the frequency transfer function relative to the disturbance with constraints imposed on the system pole placement and the values of the H∞ norm of the sensitivity function and the transfer function from measurement noise to control. An optimization problem is formulated as follows: the vector of variables consists of the characteristic polynomial roots of the closed loop system with the admissible values restricted to a given pole placement region; in addition to the optimality criterion, the objective function includes penalty elements for other constraints. It is proposed to use a logarithmic scale for the moduli of the characteristic polynomial roots as elements of the vector of variables. The multiextremality problem of the objective function is solved using the multiple start procedure. A coordinate descent modification with a pair of coordinates varied simultaneously is used for search.

Библиографическая ссылка: 

Александров В.А. An Optimal Choice of Characteristic Polynomial Roots for Pole Placement Control Design // Automation and Remote Control. 2024. Vol. 85, No. 5. С. 411-421.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: